Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016, Article ID 4874392, 7 pages
http://dx.doi.org/10.1155/2016/4874392
Research Article

CRE Solvability, Exact Soliton-Cnoidal Wave Interaction Solutions, and Nonlocal Symmetry for the Modified Boussinesq Equation

1Department of Mathematics, Yuxi Normal University, Yuxi 653100, China
2Ningbo Collaborative Innovation Center of Nonlinear Hazard System of Ocean and Atmosphere, Ningbo University, Ningbo 315211, China

Received 27 February 2016; Accepted 12 May 2016

Academic Editor: Andrei D. Mironov

Copyright © 2016 Wenguang Cheng and Biao Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenguang Cheng and Biao Li, “CRE Solvability, Exact Soliton-Cnoidal Wave Interaction Solutions, and Nonlocal Symmetry for the Modified Boussinesq Equation,” Advances in Mathematical Physics, vol. 2016, Article ID 4874392, 7 pages, 2016. https://doi.org/10.1155/2016/4874392.